# SDR R61A201309160882

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 17,676 hours, 13,719 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Condition: Broken
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FWD PASSENGER DOOR OPEN MESSAGE ON EICAS OUT OF FL 210 AND WENT OFF AT 10,000 FT.  DOOR INDICATIONS WERE GREEN AND PRESSURE WAS STABLE, CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT. MX INSPECTED DOOR AND FOUND ROLLER SHAFT DETECTOR BROKEN.  R & R ROLLER SHAFT IAW AMM AND OPS CHECKED GOOD.
